# SDR MALA976189

- Difficulty date: August 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N586MA
- Make and model: Saab 340B
- Aircraft serial: 340B165
- System (JASC): 3350 · Emergency Lighting
- Part: Lense
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, EXIT SIGN ABOVE SEAT 6A THE FORWARD HALF OF PLASTIC SIGN HAS COME APART.  MAINTENANCE RESECURED LENS, SEC CHECK GOOD.
